# SDR 04FDEA01060

- Difficulty date: April 22, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT AT STA 5-123 - 1561 LT LONGERON 48 FOUND CORROSED.   CENTER CARGO COMPARTMENT AT STA 5-123 - 1561 LT LONGERON 48   REMOVED AND INSTALLED NEW LONGERON AS PER SRM 51-33-01 VOL II.
